MathSciNet Relay Station
MathSciNet bibliographic data
MR435022 (55 #7984) 10L05
Weinstein, G. Some covering and packing results in number theory. J. Number Theory 8 (1976), no. 2, 193–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement